# SDR SWAA2022021113481

- Difficulty date: April 19, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,956 hours, 24,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Elongated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERCOSTAL HAS ELONGATED HOLES AT STA.276 BETWEEN STR.2R AND STR.3R (RBL.11.) / REPAIRD PER EA.1-753-32577
